MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG COMBINED SPINAL & EPIDURAL; EPIDURAL ANESTHESIA KIT

B BRAUN MELSUNGEN AG COMBINED SPINAL & EPIDURAL; EPIDURAL ANESTHESIA KIT
Model Number 4556763
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According event description: catheter snapped during insertion of epidural catheter procedure.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Device history record (dhr): reviewed the dhr and no abnormality was observed during in-process inspection.Investigation statement: we received one used accu-bloc-kath.20g, einz.Unst."s-o"soft-t out of one espocan + ds+pst+penc 0.42x138,5mm 27g in open packaging.At the used accu bloc catheter the part with the catheter tip is cut off the cut off area shows a smooth structure.The cut off part was not handed over by the customer.The damaged area at the catheter is slanted and is due to the retraction of the catheter in the cannula.Such damages may occur when the catheter will be withdrawn against the cannula bevel and thereby shear off.The catheters were taken to a 100% examination and therefore no mechanical damages or manufacturing faults are allowed.Because of this we assume of a problem during the application process.Recommendation never pull the catheter through the needle as it may otherwise shear off.Therefore, the complaint is not confirmed.

Brand Name
COMBINED SPINAL & EPIDURAL
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21170736
Report Number9610825-2024-01031
Device Sequence Number17212467
Product Code OGE
UDI-Device Identifier04046964940613
UDI-Public(01)04046964940613(11)240405(17)290401(10)24D05G8F05
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4556763
Device Lot Number24D05G8F05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale